MathSciNet Relay Station
MathSciNet bibliographic data
MR1084020 22E30 (43A80)
Saloff-Coste, Laurent Analyse sur les groupes de Lie à croissance polynômiale. (French) [Analysis on Lie groups with polynomial growth] Ark. Mat. 28 (1990), no. 2, 315–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement